Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Tbilisi Mathematical Journal

Editor-in-Chief: Inassaridze, Hvedri

2 Issues per year

Mathematical Citation Quotient (MCQ) 2016: 0.14

Open Access
See all formats and pricing
More options …

Some properties of certain subclasses of multivalent integral operators

Deborah Olufunmilayo Makinde
  • Corresponding author
  • Department of Mathematics, Obafemi Awolowo University, Ile-Ife 220005, Nigeria
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-12-30 | DOI: https://doi.org/10.2478/tmj-2014-0019


For analytic function of the form fi(z) = zp + ∑n=2 ainzn, in the open unit disk, a class Гpα(C1;C2; Υ) is introduced and some properties for Гpα(C1;C2;Υ) of fi(z) in relation to coefficient bounds, convex conbination and convolution were obtained.

Keywords: Analytic; Multivalence; Coefficient bound; Convolution; Convex combination; Integral operator


  • [1] O. Altintas, and S. Owa, On soem subclassess of univalent functions with negative coefficient, Pusan Kyongnam Math. J. 4 (1988) 41-46. Google Scholar

  • [2] D. Hur and G.H. Oh, On certain class of analytic functions with negative ciefficients, Pusan Kyongnam Math. J. 5(19890), 69-80. Google Scholar

  • [3] S. Kanas and F.Ronnig, Unifromly Starlike and conves functions and other related classes of univalent functions, Ann Universitym Narue Curie-Sklodowska Section A,53(1999), 95-105. Google Scholar

  • [4] H.S. Kim and S.K. Lee, On soem classes of univalent functions, Math Japan, 32(987), 781-796. Google Scholar

  • [5] D.O Makinde and T.O. Opoola, On sufficient condition fo starlikeness, General Mathematics 18(3) 2010, 30-35. Google Scholar

  • [6] D.O. Makinde, On a certain family of meromorphic functions with positive coefficients, Acta Universitatis Apulensis 36 2013, 203-208. Google Scholar

  • [7] D.O. Makinde and A.T. Oladipo, Some properties of certain subclasses of univalent integral operator, Scientia Magna 9(1) 2013, 80-88 Google Scholar

  • [8] N. Seenivasagan, Sufficient conditions for univalence, Applied Mathemaitics E-notes, 8,2008, 30-35. Google Scholar

  • [9] F. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc, 51 (1975),109-116. CrossrefGoogle Scholar

  • [10] X.-F. Li and A.-P. Wang, Some properties of some subclassess of univalent functions, Applied Mathematical Sciences, 6(54) (2012) 2687-2693. Google Scholar

About the article

Published Online: 2014-12-30

Citation Information: Tbilisi Mathematical Journal, Volume 7, Issue 2, ISSN (Online) 1512-0139, DOI: https://doi.org/10.2478/tmj-2014-0019.

Export Citation

© 2014 . This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in